Invariance of domain in o-minimal structures

Tom 77 / 2001

Rafa/l Pierzcha/la Annales Polonici Mathematici 77 (2001), 289-294 MSC: Primary 32B20, 32K99; Secondary 14P10. DOI: 10.4064/ap77-3-7

Streszczenie

The aim of this paper is to prove the theorem on invariance of domain in an arbitrary o-minimal structure. We do not make use of the methods of algebraic topology and the proof is based merely on some basic facts about cells and cell decompositions.

Autorzy

  • Rafa/l Pierzcha/laInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Krak/ow, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek